Continuum Models of Two-Dimensional Random Droplets

Details

Serval ID
serval:BIB_D8D77B291088
Type
Article: article from journal or magazin.
Collection
Publications
Title
Continuum Models of Two-Dimensional Random Droplets
Journal
Letters in Mathematical Physics
Author(s)
Bavaud F.
ISSN
0377-9017
Publication state
Published
Issued date
1990
Peer-reviewed
Oui
Volume
20
Number
1
Pages
75-84
Language
english
Notes
F.Bavaud "Continuum Models of Two-Dimensional Random Droplets" Lett.Math.Phys. 20 (1990) 75
Create date
25/03/2009 11:44
Last modification date
20/08/2019 15:58
Usage data